# SDR VJ9800330

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 2652479
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C-CHECK, FOUND FLOOR SUPPORT FS 160 BL 0 TO RBL-52 CORRODED LEVEL 2.  REMOVED CORROSION, FOUND REMOVAL TO BE OUT OF LIMITS.  REMOVED FLOOR SUPPORT, FABBED SUPPORT, TREATED, PRIMED, AND INSTALLED FLOOR SUPPORT IAW DC-9 SRM 51-10-3, 53-01 FIG 1 AND 51-30-2.
